Derivative functions and strong approximation of Fourier series. II

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)217-223
Number of pages7
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume39
Issue number1-3
DOIs
Publication statusPublished - Mar 1982

Fingerprint

Strong Approximation
Function Approximation
Fourier series
Derivative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Derivative functions and strong approximation of Fourier series. II. / Leindler, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 39, No. 1-3, 03.1982, p. 217-223.

Research output: Contribution to journalArticle

@article{1c493334998042648f242458cc2b1a57,
title = "Derivative functions and strong approximation of Fourier series. II",
author = "L. Leindler",
year = "1982",
month = "3",
doi = "10.1007/BF01895234",
language = "English",
volume = "39",
pages = "217--223",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-3",

}

TY - JOUR

T1 - Derivative functions and strong approximation of Fourier series. II

AU - Leindler, L.

PY - 1982/3

Y1 - 1982/3

UR - http://www.scopus.com/inward/record.url?scp=34250231733&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250231733&partnerID=8YFLogxK

U2 - 10.1007/BF01895234

DO - 10.1007/BF01895234

M3 - Article

VL - 39

SP - 217

EP - 223

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-3

ER -